# SDR ASOA20150528119

- Difficulty date: May 28, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N12924
- Make and model: Emb EMB-145LR
- Aircraft serial: 145311
- Aircraft time: 36,227 hours, 28,112 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE RT AFT FUSELAGE SKIN WAS FOUND TO BE CRACKED AT FRAME 75, STRINGERS 1R-2R.   MAINTENANCE PERFORMED A DOUBLER REPAIR IAW EC5330-03019.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
